# SDR DL767950116

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: BPS73
- Condition: Faulty
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, RIGHT SIDE OVERWING EMERGENCY ESCAPE SLIDE SQUIB TEST 2 INOP.  REPLACED RIGHT SQUIB POWER SUPPLY TEST NORMAL.
